Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Had hysteroscopy done, feeling unwell, nauseous, low back pain and slight palpitations. Is this usual?

Hi, I had Hysteroscopy done 5 days ago under general anaesthetic to remove Mirena which had become inbedded in my uterine cavity . I felt following the procedure but just today I have begun to feel unwell, I am extremely dizzy and nauseous, have low back pain and slight palpatations. Is this usual following this procedure?
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have
developed infection in the pelvis of the abdomen following Hysteroscopy.

This does happen once in awhile after any pelvic surgical procedure, and nothing to worry about.

Take some antibiotics and anti inflammatory medication for a week .

Consult your family Physician to get prescription of the drugs.
It should settle down in a week.
Answered: Tue, 19 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor